# SDR ASAA2017010419398

- Difficulty date: January 4, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 31,791 hours, 9,569 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100041
- Part serial: SAIC1311
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONAL STAB LOWER SKIN CARCKED AT HSS 111.1, 11 INCHES FROM T/E.  ACFT GROUNDED.  REPAIRED IAW SRM 55-10-01-2R-11 REP 11.
